Affordable Access

Publisher Website

Comonotonic processes

Authors
Journal
Insurance Mathematics and Economics
0167-6687
Publisher
Elsevier
Publication Date
Volume
32
Issue
2
Identifiers
DOI: 10.1016/s0167-6687(03)00110-0
Keywords
  • Comonotonicity
  • Comonotonic Processes
  • Jump Processes
  • Risk Sharing Schemes
  • Pareto Optimal Allocations
Disciplines
  • Mathematics

Abstract

Abstract We consider in this paper two Markovian processes X and Y, solutions of a stochastic differential equation with jumps, that are comonotonic, i.e., that are such that for all t, almost surely, X t is greater in one state of the world than in another if and only if the same is true for Y t . This notion of comonotonicity can be of great use for finance, insurance and actuarial issues. We show here that the assumption of comonotonicity imposes strong constraints on the coefficients of the diffusion part of X and Y.

There are no comments yet on this publication. Be the first to share your thoughts.